# SDR CA080710001

- Difficulty date: July 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 412670101
- Condition: Missing
- Location: Pax Door
- Part time: 5 hours
- Component: Pax Door
- Component part number: 412030300110
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE THE ACFT WAS IN A DIVE, IN ORDER TO REACH VNE FOR RADS READING, AFT RT PASSENGER DOOR WINDOW WAS LOST IN FLIGHT AT 138 KNOTS.
